# SDR CALA2020053100998

- Difficulty date: May 28, 2020
- Submitted: May 31, 2020
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 58,804 hours, 17,097 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110839
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT STR AT RT STATION 1540 TO STATION 1560 STR 29R FOUND WITH EXFOLIATED CORROSION REF N/R 9609453 CUTOUT DAMAGE AREA.  FABRICATED AND INSTALLED FUSELAGE STR REPAIR AT STR 29R WITHIN STATION 1520 TO STATION 1580 IAW SRM 53-00-03 REPAIR 1 DETAIL IV.
